Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn decomposition of algebraic PDE systems into simple subsystems.
Author(s) Vladimir P. Gerdt
TypeArticle in Journal
AbstractIn this paper we present an algorithmization of the Thomas method for splitting a system of partial differential equations and (possibly) inequalities into triangular subsystems whose Thomas called simple. The splitting algorithm is applicable to systems whose elements are differential polynomials in unknown functions and polynomials in independent variables. Simplicity properties of the subsystems make easier their completion to involution. Our algorithmization uses algebraic Gröbner bases to avoid some unnecessary splittings.
KeywordsPDEs, Completion to involution, Algebraically simple system
ISSN0167-8019; 1572-9036/e
URL http://link.springer.com/article/10.1007%2Fs10440-008-9202-x
LanguageEnglish
JournalActa Appl. Math.
Volume101
Number1-3
Pages39--51
PublisherSpringer Netherlands, Dordrecht
Year2008
Edition0
Translation No
Refereed No
Webmaster